MAUDE Adverse Event Report: MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL

MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL
Model Number ARDEQT269002A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 10th august 2023 getinge became aware of an issue with one of our equipments ¿ hor 14 xo.According to the photographic evidence, dust and rear covers, as well as cap with a fixing screw were missing.Additionally, spring arm covers were damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1a initial reporter, event site name: (b)(6).H3 other text: device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our equipments ¿ hor 14 xo.According to the photographic evidence, dust and rear covers, as well as cap with a fixing screw were missing.Additionally, spring arm covers were damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the equipment did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.According to the photo it can be noticed that the remaining half cover is broken.The root cause of the missing parts is then a shock with other devices in the operating room.The missing spring arm covers (rear cover and dust cover) were probably removed or detached during a collision.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a.The correction of d4 catalog # deems required.This is based on the internal evaluation.Previous d4 catalog # and model # ardeqt269002a corrected d4 catalog # and model # n/a.

Brand Name
MAQUET EQUIPMENT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17709385
Report Number9710055-2023-00664
Device Sequence Number20578475
Product Code FXR
UDI-Device Identifier03700712400989
UDI-Public(01)03700712400989
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDEQT269002A
Device Catalogue NumberARDEQT269002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown